MathSciNet Relay Station
MathSciNet bibliographic data
MR561533 (81c:14028) 14M10 (57R50)
Libgober, Anatoly S.; Wood, John W. Diffeomorphic complete intersections with different multidegrees. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 459–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement